# SDR GTIA1000033

- Difficulty date: July 13, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 14,311 hours, 6,853 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT DECLARED EMERGENCY ON APPROACH, RETRACTION FCTL FLAP SYS2 FAULT ONECAM. ON LAND FLAPS WOULD NOT EXTEND BEYOND FLAP-2 POS. PERF ECAM AND COM PROCEDURES.
